The Michigan Mathematical Journal

Hilbert transform characterization and Fefferman-Stein decomposition for Triebel-Lizorkin spaces

Chin-Cheng Lin, Ying-Chieh Lin, and Qixiang Yang

Full-text: Open access

Article information

Michigan Math. J., Volume 62, Issue 4 (2013), 691-703.

First available in Project Euclid: 16 December 2013

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 42B35: Function spaces arising in harmonic analysis 42C40: Wavelets and other special systems


Lin, Chin-Cheng; Lin, Ying-Chieh; Yang, Qixiang. Hilbert transform characterization and Fefferman-Stein decomposition for Triebel-Lizorkin spaces. Michigan Math. J. 62 (2013), no. 4, 691--703. doi:10.1307/mmj/1387226160.

Export citation


  • M. Christ and D. Geller, Singular integral characterizations of Hardy spaces on homogeneous groups, Duke Math. J. 51 (1984), 547–598.
  • J. Dziubański and M. Preisner, Riesz transform characterization of Hardy spaces associated with Schrödinger operators with compactly supported potentials, Ark. Mat. 48 (2010), 301–310.
  • J. Dziubański and J. Zienkiewicz, Hardy space $H^{1}$ associated to Schrödinger operator with potential satisfying reverse Hölder inequality, Rev. Mat. Iberoamericana 15 (1999), 279–296.
  • C. Fefferman and E. M. Stein, $H^{p}$ spaces of several variables, Acta Math. 129 (1972), 137–193.
  • M. Frazier and B. Jawerth, A discrete transform and decompositions of distribution spaces, J. Funct. Anal. 93 (1990), 34–170.
  • M. Frazier, R. Torres, and G. Weiss, The boundedness of Calderón–Zygmund operators on the space $\dot F_{p}^{\alpha,q},$ Rev. Mat. Iberoamericana 4 (1988), 41–72.
  • D. Goldberg, A local version of real Hardy spaces, Duke Math. J. 46 (1979), 27–42.
  • C.-C. Lin and H. Liu, $\text{\rm BMO}_L({\Bbb H}^{n})$ spaces and Carleson measures for Schrödinger operators, Adv. Math. 228 (2011), 1631–1688.
  • Y. Meyer, Wavelets and operators, Cambridge Stud. Adv. Math., 37, Cambridge Univ. Press, Cambridge, 1992.
  • E. M. Stein, Singular integrals and differentiability properties of functions, Princeton Math. Ser., 30, Princeton Univ. Press, Princeton, NJ, 1970.
  • R. Wheeden, A boundary value characterization of weighted $H^{1},$ Enseign. Math. 24 (1976), 121–134.